Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Relation between the Values of Prime Numbers and Their Numbers


Ovchinnikov,  Yury N.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available

Ovchinnikov, Y. N. (2021). Relation between the Values of Prime Numbers and Their Numbers. Journal of Experimental and Theoretical Physics - JETP, 133(1), 109-115. doi:10.1134/S1063776121060066.

Cite as: https://hdl.handle.net/21.11116/0000-0009-587E-8
The Euler equation gives a set of an infinite number of relations between the values of prime numbers and their numbers. These relations are implemented by conditionally convergent series. An analytic function implementing these relations crosses a value of 1 an infinite number of times. The distance between the first and second points of this type turns out to be anomalously large.